I'm 19 and a college sophomore. Since I was in high school, a patch of skin on the top of my left foot has been growing darker and now it is completely black. (By the way, I'm AA, so my skin was already a milk chocolate color to begin with.) I've noticed a small patch of dark skin forming on my right foot as well. I told my mom that I wanted to see a doctor about it, but she just thinks I can pray it away and won't pay for me to get a doctor's opinion. I just want to know what it is, what's causing it, and if I should be concerned. I've had dark patches on my skin before, but they've always gone away.
it sounds like you have granuloma annulare...this is a skin condition that occurs from irritation - like from shoes..sometimes, they can appear for no reason at all.
cortisone cream applied to the area twice daily can help. sometimes, they will disappear on their own.
if there is history of skin cancer in the family, go see a dermatologist.
good luck...i'll help you pray it away too! :)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.